Academic Journals Database
Disseminating quality controlled scientific knowledge

Existence of solutions for a boundary problem involving p(x)-biharmonic operator

ADD TO MY LIST
 
Author(s): Abdel Rachid El Amrouss | Anass Ourraoui

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 31;
Issue: 1;
Start page: 179;
Date: 2013;
Original page

Keywords: p(x)-biharmonic | neumann problem | variational methods.

ABSTRACT
n this paper, we establish the existence of at least three solutions to a boundary problem involving the p(x)-biharmonic operator. Our technical approach is based on theorem obtained by B. Ricceri's variational principale and local mountain pass theorem without (Palais.Smale) condition.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?